# SDR IPXA2018061130511

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 94,915 hours, 16,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT CAM FOLLOWER ROLLER DAMAGED (LATCH ROLLER). R&R MAIN ENTRY DOOR UPPER AFT CAM ROLLER IAW CMM 52-11-21.
